RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 1, страницы 1–17 (Mi adm639)  

RESEARCH ARTICLE

Periods of Tribonacci sequences and elliptic curves

Lyes Ait-Amraneab, Hacène Belbachira

a University of Sciences and Technology Houari Boumediene, Faculty of Mathematics, BP 32, El Alia, 16111, Bab Ezzouar, Algiers, Algeria
b École Nationale Supèrieure d'Informatique, BP 68M Oued Smar, 16270, El Harrach, Algiers, Algeria

Аннотация: We will study the periods of Tribonacci sequences associated to elliptic curves. This work is motivated by a paper of Coleman et al. who did it for classical Fibonacci sequences. We are convinced that similar results modulo a deeper work are accessible. Our aim is to explore the Tribonacci case.

Ключевые слова: elliptic curves, periods of sequences, Tribonacci sequence, generalized Fibonacci sequences, prime numbers, congruences.

Полный текст: PDF файл (396 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: Primary 11B50; Secondary 11G05, 11A07, 11A41, 11B37, 11B39
Поступила в редакцию: 28.10.2015
Исправленный вариант: 25.02.2018
Язык публикации: английский

Образец цитирования: Lyes Ait-Amrane, Hacène Belbachir, “Periods of Tribonacci sequences and elliptic curves”, Algebra Discrete Math., 25:1 (2018), 1–17

Цитирование в формате AMSBIB
\RBibitem{AitBel18}
\by Lyes Ait-Amrane, Hac\`ene Belbachir
\paper Periods of Tribonacci sequences and elliptic curves
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 1--17
\mathnet{http://mi.mathnet.ru/adm639}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm639
  • http://mi.mathnet.ru/rus/adm/v25/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:98
    Полный текст:49
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020